SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

L3&L4 herniated disc

Started by 100001326307434... on 06/15/2012 10:24am

Found out my L3&L4 are herniated and had some nerve root injections. It has only been two days but they haven't kicked in as yet. Can this cause tingling in both feet? The Dr. said it was prolly plantar faciatis, but I think he's incorrect as it's BOTH feet.

Do you find this discussion helpful?
0

4 Responses

Like/Dislike
0

Hi Tami,
Did you have the tingling in your feet prior to the injections? Personally I found after injections my symptoms would be exasperated for a few days until the inflammation settled down. The swelling from the injections may have caused nerve entrapment effecting your feet. I have not had bilateral symptoms however my issues were l5/S1 so there is a different nerve pattern. Some times my symptoms lasted up to 4-5 days. Did your doctor recommend ice to reduce the inflammation? If it does not improve in a few days I would go back or get a second opinion just in case. What type of injections did you have? Was fluoroscope used during the injections? I am not a professional only sharing my experience with multiple types of injections over the last year! I would take it easy for a few days to see if there is any improvement. You could also search on the internet the nerve path for L3/L/4 and see if it correlates to your effected area. If you start to have any other symptoms such as saddle numbness or reduced bladder/bowel issues I would seek medical attention. I hope things setting down for you in the next few days.

Like/Dislike
0

Hi Glassy and thanks for the response. Yes, I had the tingling in my feet before the injections so I think it is lumbar related. It was patronizing for the Dr. to blow it off and tell me it is plantar facitis like I was nuts. I had nerve root injections with the fluoroscope and I can't say it was pleasant but not the worst thing in life. I suppose it is the inflammation calming down but the pain is not gone only changed areas. Now it hurts to sit as before it did not, however now I can lie on it when asleep without waking up screaming and I can stand for long periods of time without the same result. Overall I would say it is better since the hip pain connected with it is better but I guess I expected better results. It won't be a week until Wednesday a.m. so I will grin and bear it. Thanks again.

Like/Dislike
0

It has been 7 days, today. The pain has been re-arranged but not that much improved. Should I try a second set? I have an appt. in October.

SHOW MAIN MENU
SHOW SUB MENU
Cancel
Delete